Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also:
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Full Question: I take hydrocodone for stress/migraine headaches. I am currently breastfeeding my 6 week old son. My doctor told me to go... Read more »
I was once told that there would be a day that I'd be in the hospital and I would know more about diabetes then the doctors. That day... Read more »
In some countries with universal or nationalized health care, a joint replacement is considered an elective procedure. That means the person chooses... Read more »
Younger adults (65 or younger) who want to delay or avoid a total knee replacement may have other treatment options. One of these options is a... Read more »